# SDR RAIA00412017

- Difficulty date: December 12, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,658 hours, 13,861 cycles
- System (JASC): 2760 · Drag Control System
- Part: Dau
- Part number: 7013348940
- Part serial: 97120996
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 11,026 hours, 9,609 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - SPOILER FAILED.  MAINTENANCE REMOVED AND REPLACED DATA ACQUISITION UNIT.
